Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological modules. Banach algebras, tensor products, algebras of kernels


Author: Jesús Gil de Lamadrid
Journal: Trans. Amer. Math. Soc. 126 (1967), 361-419
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9947-1967-0205104-X
MathSciNet review: 0205104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Eléments de mathématique. Livre V. Espaces vectoriels topologiques, Actualités Sci. Ind. Nos. 1189, 1229, Hermann, Paris, 1953, 1955.
  • [2] M. M. Day, Normed linear spaces, Ergebnisse der Mathematik und Grenzgebiete, Heft 21, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [3] H. R. Fischer, Über eine Klasse topologischer Tensorprodukte, Math. Ann. 150 (1963), 242-258. MR 0160100 (28:3314)
  • [4] B. R. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. 11 (1959), 297-310. MR 0104162 (21:2922)
  • [5] -, Tensor products and related questions, Trans. Amer. Math. Soc. 103 (1962), 525-548. MR 0138966 (25:2406)
  • [6] B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281-1286. MR 0147881 (26:5394)
  • [7] J. Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Bull. Amer. Math. Soc. 69 (1963), 797-803. MR 0162154 (28:5353)
  • [8] -, Some simple applications of the closed graph theorem, Proc. Amer. Math. Soc. 15 (1964), 509-510. MR 0164239 (29:1538)
  • [9] -, Measures and tensors, Trans. Amer. Math. Soc. 114 (1965), 98-121. MR 0179604 (31:3851)
  • [10] -, Uniform cross norms and tensor products of Banach algebras, Duke Math. J. 32 (1965), 359-368. MR 0190714 (32:8125)
  • [11] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 0075539 (17:763c)
  • [12] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1959. MR 0423094 (54:11077)
  • [13] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [14] R. Schatten, A theory of cross spaces, Annals of Mathematics Studies, No. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [15] J. Tomiyama, Tensor products of commutative Banach algebras, Tôhoku Math. J. 12 (1960), 147-154. MR 0115108 (22:5910)
  • [16] B. Yood, Noncommutative Banach algebras and almost periodic functions, Illinois J. Math. 7 (1963), 305-321. MR 0155201 (27:5140)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0205104-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society